MathSciNet Relay Station
MathSciNet bibliographic data
MR2098092 37A45 (11K06 37A50 37E05 60F05 82B05)
Berger, Arno; Bunimovich, Leonid A.; Hill, Theodore P. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005), no. 1, 197–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement